

2021 IEC Convention Education Sessions Schedule

October 7th - 8th, Denver, Colorado

Thursday, October 7

8:45am-9:45am (5-60 minutes)

Topic: Live Wire: Marketing Strategies to Win Customers and Attract Great Talent	Topic: Killer Contract Clauses	Topic: Energy Codes: Past, Present, & Future [And How They Relate to the Electrical Industry]	Topic: Learn the WHY Behind Online Marketing Best Practices Others Are Too Afraid to Tell You	Topic: New Technology and Opportunities related to solar and the electrification of buildings and transportation.
Track: Marketing and Communications	Track: Business Management	Track: Technology and Innovation	Track: Business Management	Track: Technology and Innovation
Speaker: Brenda Andolina, Sonepar Allison Thrash, Southwire Company, LLC Tara Canfield, Schneider Electric Tasha Hicks, OneSource Distributors	Speaker: Philip Siegel	Speaker: Jim Dent	Speaker: Michael Sauer	Speaker: Jason David Sharpe, Master Electrician & BS EE
	Company: Hendrick, Phillips, Salzman & Siegel	Company: Weifield Group Contracting	Company: Scorpion	Company: Namasté Solar



10:00am-11:00am (5-60 minutes)

Topic: Roles & Responsibilities of Construction Company Presidents & Leaders To Build A Better BIZ	Topic: The PRO Act - How Electrical Contractors Can Prepare and Respond	Topic: The Future is Technology: Demystifying Low Voltage Integration	Topic: Building Culture and Developing Talent	Topic: Personnel and Equipment Safety – Why having an Arc Flash Mitigation Strategy is important
Track: Marketing and Communications	Track: Business Management	Track: Technology and Innovation	Track: Business Management	Track: Safety
Speaker: George Hedley	Speaker: Sewall Cameron Cutler, Jr., Garrin Fant	Speaker: Paula Nolan, Convergint Technologies Casey Thompson, Encore Electric	Speaker: Paul Leroue	Speaker: Chad Kennedy, Rod West
Company: Hardhat Presentations & Hardhat BIZCOACH	Company: Cutler-Smith, PC	Company: Convergint Technologies, Encore Electric	Company: Wipfli	Company: Schneider Electric

11:15am-12:15pm (5-60 minutes)

Topic: Strategies to Win More High Margin Work From General Contractors & Builders!	Topic: Recruiting the Next Generation Electrician - Workforce Development Strategies to Solve the Craft Labor Shortage in America	Topic: Electric Vehicle Power Transfer Equipment	Topic: Latest Trends in Digital Takeoff – Simple, Fast, Accurate!	Topic: A Panel Discussion: Construction Safety Evolution, Challenges and New Technology
Track: Marketing and Communications	Track: Business Management	Track: Technology and Innovation	Track: Technology and Innovation	Track: Safety
Speaker: George Hedley	Speaker: David Scott, M.B.A., M.A., SHRM-SCP	Speaker: Bryan P Holland, MCP, CStd	Speaker: Paul Wheaton	Speaker: Bruce Magee, Luke Borlee, Kevin Noonan
Company: Hardhat Presentations & Hardhat BIZCOACH	Company: Encore Electric	Company: National Electrical Manufacturers Association (NEMA)	Company: McCormick Systems, Inc./Tribuild Systems, Inc.	Company: United Rentals, Inc



Friday, October 8

1:15pm-2:15pm (5-60 minutes)

Topic: Multi-Touch Marketing – We're Tired Of Drip Marketing!	Topic: How to develop great Field Leaders: The Foreman Bootcamp	Topic: How COVID has Changed the Design of Commercial Buildings	Topic: Leveraging the Digital World for Maximum Impact	Topic: Subcontracts and Their Traps - Avoid Trouble Up Front!
Track: Marketing and Communications	Track: Business Management	Track: Business Management	Track: Safety	Track: Safety
Speaker: Curt Tueffert	Speaker: Sonja Daneshgari	Speaker: Carol Everett Oliver	Speaker: Thomas A. Domitrovich	Speaker: Sewall Cameron Cutler, Jr., JD
Company:	Company: MCA Inc.	Company: BICSI	Company: Eaton	Company: Cutler-Smith, PC

2:30pm-3:30pm (5-60 minutes)

Topic: Critical Conversations – When The Stakes Are Too High to Fail	Topic: Great Idea Swap for Electrical Contractors	Topic: The Power of Diversity! Real Ways to Increase Diversity in the Workplace	Topic: Your Companies Safety Leadership Starts With You	Topic: Modernizing Your Safety Training - Trends, Facts and How To's
Track: Marketing and Communications	Track: Business Management	Track: Business Management	Track: Safety	Track: Safety
Speaker: Curt Tueffert	Moderator: Mike Kallmeyer	Moderator: Marilyn Stansbury, Rocky Mountain Chapter IEC Panelists: Sara Schmidt, Legrand, Electrical Wiring Systems Leighland Gutierrez, Courtesy Electric Paula Nolan, Convergint Technologies Steve Denier, Denier Electric Company Inc	Speaker: Travis Antcliff	Speaker: Tony DeAscentis
Company:	Company: MCA Inc.	Company:	Company: Federated Mutual	Company: Bowling Green State
			Insurance Company	University

4:00pm-5:15pm

Terrell Davis - Keynote Speaker